# SDR AALA201608219006

- Difficulty date: August 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 16,545 hours, 6,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT AISLE SEAT 1C BROKEN.  REPLACED WHITE EMERGENCY LIGHT AT 1C AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
